# SDR AALA20060041

- Difficulty date: January 21, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- System (JASC): 3397 · Light System Wiring
- Part: Track
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR EMERGENCY LIGHTS FORWARD OF CARGO DOOR RIGHT HAND SIDE INOPERATIVE.  REPLACED FITTING IN BOARD TRACK FOR EXTERIOR EMERGENCY LIGHTS FORWARD OF CARGO DOOR RIGHT HAND SIDE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
